Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Verifying a conjecture of L. Rédei for $p=13$
HTML articles powered by AMS MathViewer

by Sándor Szabó PDF
Math. Comp. 80 (2011), 1155-1162 Request permission


In 1970 L. Rédei conjectured that if an elementary $p$-group $G$ of order $p^3$ is a direct product of its subsets $A$ and $B$ such that both $A$ and $B$ contain the identity element of $G$, then at least one of the factors $A$ and $B$ cannot span the whole $G$. We will verify this conjecture for $p=13$.
Similar Articles
Additional Information
  • Sándor Szabó
  • Affiliation: Institute of Mathematics and Informatics, University of Pécs, Ifjúság u. 6, 7624 Pécs, Hungary
  • Email:
  • Received by editor(s): September 1, 2009
  • Received by editor(s) in revised form: February 4, 2010
  • Published electronically: September 17, 2010
  • © Copyright 2010 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Math. Comp. 80 (2011), 1155-1162
  • MSC (2010): Primary 20K01; Secondary 05B45, 52C22, 68R05
  • DOI:
  • MathSciNet review: 2772117